# SDR UPS01235552

- Difficulty date: March 21, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT WHEEL WELL BS 940 FRAME FITTING LWR HALF CRACKED INBD AFT SIDE  INSTALLED UPPER AND LOWER BACK TO BACK BATH TUB FITTINGS. AS PER REF  UPSMIA-01-0003F AND DRAWING 65-16337 AT RH STA 940 FITTING FLANGE
